MathSciNet Relay Station
MathSciNet bibliographic data
MR2596142 (2011a:47122) 47H10 (47H09 47J25 65J15)
Gu, Feng Some convergence theorems of non-implicit iteration process with errors for a finite families of $I$-asymptotically nonexpansive mappings. Appl. Math. Comput. 216 (2010), no. 1, 161–172.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement